Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • #1
    • Thread Starter

    Hi, today I started taking the POP, for contraceptive reasons. I am worried as I don't want to be on my period for any longer than normal, I don't mind not having one but I wouldn't be able to stand having it any longer than normal. I know everyone's reactions are different but I'm still unsure.
    I'm due on my period in 6 days but I was wondering if starting the pill could perhaps induce my period?
    Also what are other common side affects, for example how many people have gotten headaches, longer periods/no periods and other things?
    • TSR Support Team

    TSR Support Team
    Everyone will react differently. Starting the pill can cause fluctuations of your normal cycle yes so you may fid you are irregular for a while. It can take a few months to settle into whatever routine the pill causes you to have. But you're just going to need to try it and see how it affects you :sadnod:.

    The side effects are in the leaflet and that should tell you how often people get them :yes:. Asking online might give you a distorted answer :yes:.

    Hi, did it change your first period?
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 21, 2016
How are you feeling about your exams?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.